# SDR CALA2022111703169

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 33,061 hours, 3,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Ofcr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OFCR 4EA FLOOR PROXIMITY LIGHTS DAMAGED REF HEACO NON-ROUT INE NO:9496668 - ORIGINATED BY EMP V903214,EA 2500-09808 REV A O P 028. PERFORMED BY EMP V903214,REPLACED OFCR 4EA FLOOR PROXIMITY LIGHT S AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS FOUND NORMAL REF TO AMM 33-51-06-00A-520/720A & AMM 33-51-00-00C-320A- A REV 166.IDT BY TA399.
